Hi guys ! i have Depo shot last 29 aug and i start to notice the effect which is hair loss and etch. . I dont know if it is the shot or just hormOnal changes after pregnancy . Any way my shot expired already and i have IUD now. Is anyone have the same situation like me ? I always have hairfall when i took a shower, brush my hair , and when i woke in the morning i see a lot of hair in my pillow. Is this normal ? My hair is very Thick . I always look in the mirror to see if there's any spot in my head , But i can't see any . HAPPY HOLIDAYS !
Hairloss after pregnancy is very common. It ususally occurs around three months after delivery but really can occur anytime after delivery. It is due to changes in hormones. It will eventually stop and fill back in. You are lucky that you have thick hair!! I have very thin and fine hair and the hairloss was rather scary! It is also common for hair to darken as it comes back in and some women find the texture changes some. For example curly hair coming in straighter or straight hair coming in wavy or curly.
Hair loss after pregnancy is a very common occurrence. As distressing as it can be, especially with the concerns of having a new baby, the hair loss is simply indicating that your hair is slowly but surely returning to its normal condition. There is a growth period that can last anywhere from 4 years to 7 years. This is called the "Anagen" phase with hair growing approximately 1-2 cm a month. After each growth period there is a resting phase known as The "telogen" phase. This period of the hair growth cycle lasts for 3-4 months, whereupon the growth phase signals the beginning of a new cycle. I was facing the same problem a few months until I consulted Dr. Cole’s Forhair.com and now my hair is growing naturally and its shine is restored as well.
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Jul 2012 • 2 answers
Posted 16 Nov 2013 • 2 answers
Posted 6 May 2015 • 1 answer
I've had Mirena for abut 4 years. I have always spotted for a couple days, each month. I have now...
Posted 2 Jun 2017 • 1 answer
Posted 26 Oct 2017 • 0 answers